rheumatoid arthritis

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

TONY BOSCO
New Member


Date Joined Feb 2016
Total Posts : 9
   Posted 4/26/2016 2:59 PM (GMT -6)   
hello forum, having a little of a hard time posting to forum.. sorry...anyway I finished my oxygen trentments about 2 1/2 weeks ago went for 60 .. so far so goods with the bleeding from my bladder. problem now is I'm about to start taking xeljanz for the arthritis and the instructioins say that it may cause bleeding ( which I don't want ) has any body tried this medication before and had any problems ? My doctor says I'm the first one he has to try it out ???????????????? tks tony

celebrate life
Veteran Member


Date Joined Dec 2014
Total Posts : 2042
   Posted 4/28/2016 12:01 AM (GMT -6)   
Hi Tony,
I don't think there are many of us here that take xeljanz. Maybe Don was going to try it or had in the past? I would try to Google search their web site and read as much about side effects as possible with your bleeding issues. Sounds like you may want to consider an alternative if it is a common side effect.
Good luck to you.
Beth

Alice22
Veteran Member


Date Joined Jul 2015
Total Posts : 590
   Posted 5/2/2016 10:21 PM (GMT -6)   
Tony,

There are lots of other medications you can use that don't cause bleeding. I'm on remicade and that doesn't cause bleeding. I have ulcerative colitis so I have to be careful about that too. With all the drugs available why does he want you to take xeljanz?

Alice
Diagnosed with ulcerative colitis in 2005 and rheumatoid arthritis in 1998. On Remicade since 2005 for both diseases. For UC tried sulfasalazine, Lialda, colazal and others which made me ill. Started 50 mg. Imuran July 2015. Use Bentyl, peppermint oil capsules and Gas-X which all help with various UC symptoms during a flare.

Caregiver for mother with Alzheimer's Disease (for Alz. forum).

Don_D
Veteran Member


Date Joined May 2013
Total Posts : 548
   Posted 5/15/2016 2:38 AM (GMT -6)   
Hi Tony,

I took Xaljanz for a whole 2 weeks. I had really bad intestinal problems on it and had to stop taking it. I had very intense pain and am going in for a scope of my upper GI as a result in a few weeks. If I remember right intestinal tears were one of the side effects on this drug.

Make sure to read the pamphlet that comes with it and also look on their website. I reported it to Pfizer and they sent me so many forms to fill out I was astonished.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 21, 2017 3:52 PM (GMT -6)
There are a total of 2,858,149 posts in 313,605 threads.
View Active Threads


Who's Online
This forum has 155202 registered members. Please welcome our newest member, karinsar.
643 Guest(s), 9 Registered Member(s) are currently online.  Details
anb, PhotoGirl, Malshay, rcrawford, lyme2015, mareish, Janus, tiredofallthispoop, Jinna


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer